# SDR DALA2016062404889

- Difficulty date: June 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N920AT
- Make and model: Boeing 717-200
- Aircraft serial: 55083
- Aircraft time: 40,049 hours, 27,797 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Repair
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON REPAIR CRACKED AND CHERRY LOCK BACKED OUT AT FORWARD LATCH, MARKED.  REMOVED FWD LATCH ASSY FROM NR 2 PYLON APRON FOR FOM AND REMOVED CRACKED REPAIR.  FABRICATED, ALODINED, PRIMED, AND INSTALLED NEW REPAIR DOUBLER.  RE-INSTALLED LATCH ASSY IAW SRM 51-41-05, PAR 6, SRM 54-50-02, REPAIR 1, FIG 202.
